Paracetamol 325 Mg + Diphenhydramine 25 Mg +Phenylephrine 5 Mg + Caffeine 30 Mg Tablet
Brand Name : RITECOLD - P
Paracetamol 325 Mg + Diphenhydramine 25 Mg +Phenylephrine 5 Mg + Caffeine 30 Mg Tablet
RITECOLD – P: Paracetamol 325 Mg + Diphenhydramine 25 Mg +Phenylephrine 5 Mg + Caffeine 30 Mg Tablet Is available in a pack o 10*10 Blister and prescribed by General Practitioners for the symptoms associated with Cold. The combination in the drug is used as anti-cold medicine. This drug is a combination of four medicines. This combination of drugs is a painkiller helpful to manage pains. It protects the entry of chemical messengers in the brain that gives pain signals to the patients. It is also prescribed to manage symptoms related to a common cold, fever, headache, pains in the body parts, running or blocked nose, and watery eyes.
Paracetamol is a pain reducer and is given to lower fever. Diphenhydramine comes in the class of antihistamines and contains anti-allergic properties. Therefore, it helps manage allergic rhinitis, influenza, and the common cold. Phenylephrine comes in the class of decongestants. Phenylephrine helps in squeezing the blood vessels, thus, relieving the symptoms related to a stuffy nose.
Caffeine is found in coffee, cola, tea, and many other products. It is a chemical given by nature that has stimulant properties. It stimulates our central nervous system, muscles, and heart. It acts like a water pill which helps to increase the flow of urine. It also enhances the effect of paracetamol and helps in avoiding the sleeplessness caused by the diphenhydramine medicine available in the combination.
HOW DOES IT WORK?
Paracetamol works as a pain & fever reducer.
Diphenhydramine works as an anti-allergic agent. Thus, is beneficial in allergic rhinitis, influenza, and the common cold.
Phenylephrine works as a decongestant. Thus, it is beneficial in squeezing the blood vessels, thus, relieving the symptoms related to a stuffy nose.
Caffeine is a chemical given by nature that has stimulant properties. It stimulates our central nervous system, muscles, and heart. It acts like a water pill which helps to increase the flow of urine. It also enhances the effect of paracetamol and helps in avoiding the sleeplessness caused by the diphenhydramine medicine available in the combination.